# SDR QXEA200400043

- Difficulty date: January 15, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 12,511 hours, 17,705 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31708001A
- Part serial: 724
- Condition: Failed
- Location: Zone 100
- Part time: 2,689 hours, 7,430 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX- ON FLIGHT 2223 NR 1 AC GENERATOR LIGHT ILLUMINATED IN FLIGHT.  RAN CHECKLIST AND LIGHT STAYED ILLUMINATED.  REMOVED AND REPLACED NR 1 AC GENERATOR AND NR 1 GENERATOR CONTROL UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
